Isometries for Ky Fan norms between matrix spaces

Chi Kwong Li, Yiu Tung Poon, Nung Sing Sze

Research output: Journal article publicationJournal articleAcademic researchpeer-review

7 Citations (Scopus)

Abstract

We characterize linear maps between different rectangular matrix spaces preserving Ky Fan norms.
Original languageEnglish
Pages (from-to)369-377
Number of pages9
JournalProceedings of the American Mathematical Society
Volume133
Issue number2
DOIs
Publication statusPublished - 1 Feb 2005
Externally publishedYes

Keywords

  • Isometry
  • Linear maps
  • Matrices

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this